# SDR 99ZZZX4459

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4133K
- Make and model: Piper PA-28-181
- Aircraft serial: 2843205
- Engine: Cont TSIO360RB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 35328803
- Condition: Failed
- Location: Fuel System
- Part time: 191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP SHORTED OUT AND BURNED THE WIRES WHERE THEY GO IN TO THE PUMP.  WIRES N THIS PUMP ARE TOO SHORT AND PULL ON CASE. DATE ON PART IS 06-0799.
